CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Realizing the analytic surgery group of Higson and Roe geometrically part II: relative η -invariants

R.J. Deeley ; Magnus Goffeng (Institutionen för matematiska vetenskaper)
Mathematische Annalen (0025-5831). Vol. 366 (2016), 3-4, p. 1319-1363.
[Artikel, refereegranskad vetenskaplig]

© 2016, Springer-Verlag Berlin Heidelberg. We apply the geometric analog of the analytic surgery group of Higson and Roe to the relative η-invariant. In particular, by solving a Baum–Douglas type index problem, we give a “geometric” proof of a result of Keswani regarding the homotopy invariance of relative η-invariants. The starting point for this work is our previous constructions in “Realizing the analytic surgery group of Higson and Roe geometrically, Part I: The geometric model”.



Denna post skapades 2017-12-28.
CPL Pubid: 254155

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaperInstitutionen för matematiska vetenskaper (GU)

Ämnesområden

Matematisk analys
Geometri

Chalmers infrastruktur